# SDR COMA2011042870011

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 18,135 hours, 12,882 cycles
- Engine: Ge CF348C1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Fadec
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED RT FADEC CAUTION MESSAGE.  EMERGENCY DECLARED, ACFT LANDED SAFELY.  PERFORMED FIM TASKS 73-21-00 AND 73-21-02. NO FUTHER DEFECTS NOTED.
